# SDR UIEA2021101902257

- Difficulty date: October 16, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,839 hours, 23,946 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 5262100
- Part serial: 5375
- Condition: Fire
- Location: Lt Wing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

LEFT WING  SLIDER (2) BOTH DOOR  ACTUATORS  AND  LATCH  ACTUATOR  WAS  FIRE.  REMOVED & REPLACED SLIDE COMP DOOR LATCH ACTUATOR PER AMM 25-65-11.  REMOVED & REPLACED LT SLIDE COMP SPOILER ACTUATOR PER AMM 25-65-20.  REMOVED & REPLACED LT SLIDE COMP AFT DOOR OPENING ACTUATOR PER AMM 25-65-10.
